# SDR SWAA2018091024875

- Difficulty date: September 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 64,508 hours, 37,780 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481039
- Part serial: 4H3073
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW ARCED AT TOP AFT CORNER.  R&R R2 WINDOW PER MM.
